MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9281
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxzero extension set was cracked.The following information was received by the initial reporter with the following verbatim it was reported by a customer that the luer collar was cracking.
 
Event or Problem Description
Samples investigation.
 
Additional Manufacturer Narrative
Description of event it was reported by a customer that the luer collar was cracking.Investigation results the customer returned 3 samples of trifuse material mz9281, lot 25085808, this investigation will be for 1 individual sample.Upon initial visual examination, the set verified the report of component damage, and the male luer spin collar was cracked and broken.The samples were sent for further investigation to the supplier of the component.Device / batch history records (dhr/bhr) for batch 25085808 were reviewed to determine if there was a potential manufacturing or material issue related to the reported complaint.Review of in-process and final inspection records confirmed that all required inspections were completed and met established acceptance criteria.The supplier of the component confirmed the failure, but was unable to define the root cause or trace it to their process.Due to the ongoing issue with the mz9283 quadfuse and mz9281 trifuse sets, the investigation has been escalated to a cross-functional team, and a funded project has been opened.The project will further investigate the issue.

Brand Name
BD MAXZERO EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25231359
Report Number9616066-2026-01323
Device Sequence Number12072002
Product Code FPA
UDI-Device Identifier10885403230646
UDI-Public(01)10885403230646(17)280826(10)25085808
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9281
Device Lot Number25085808
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown